Alert archive / Florida / Gale Warnings in 2013
Gale Warning 7, NWS Melbourne, FL
NWS Melbourne, FL issued this gale warning at Nov 26, 2013, 4:13 AM EST. It took effect at Nov 26, 2013, 10:00 PM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2013, 4:13 AM EST (09:13 UTC)
- In effect from
- Nov 26, 2013, 10:00 PM EST
- Expired
- Nov 27, 2013, 1:00 PM EST
- In force
- 15 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
940 WHUS72 KMLB 260913 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 413 AM EST TUE NOV 26 2013 AMZ570-572-271800- /O.EXT.KMLB.SC.Y.0035.000000T0000Z-131127T0300Z/ /O.NEW.KMLB.GL.W.0007.131127T0300Z-131127T1800Z/ /O.NEW.KMLB.SC.Y.0036.131127T1800Z-131128T0000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 413 AM EST TUE NOV 26 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 1 PM TO 7 PM EST WEDNESDAY. * WINDS AND SEAS...SOUTHEAST TO SOUTH WINDS ARE EXPECTED AT 20 TO 25 KNOTS WITH SOUTHWEST WINDS INCREASING TO 25 TO 30 KNOTS BY LATE EVENING WITH GUSTS TO GALE FORCE. SEAS WILL BUILD TO AROUND 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ550-552-555-575-271800- /O.CON.KMLB.SC.Y.0035.000000T0000Z-131128T0000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 413 AM EST TUE NOV 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... * WINDS AND SEAS...SOUTHEAST WINDS 20 KNOTS THIS MORNING WILL BECOME SOUTH TO SOUTHWEST LATER TODAY AND TONIGHT. SEAS WILL REMAIN 5 TO 7 FEET NEAR SHORE AND UP TO AROUND 9 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
011 WHUS72 KMLB 262135 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 435 PM EST TUE NOV 26 2013 AMZ570-572-271800- /O.CON.KMLB.SC.Y.0035.000000T0000Z-131127T0300Z/ /O.CON.KMLB.GL.W.0007.131127T0300Z-131127T1800Z/ /O.EXT.KMLB.SC.Y.0036.131127T1800Z-131128T1500Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 435 PM EST TUE NOV 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST WEDNESDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM WEDNESDAY TO 10 AM EST THURSDAY... * WINDS AND SEAS...SOUTHEAST TO SOUTH WINDS ARE EXPECTED AT 20 TO 25 KNOTS WITH SOUTHWEST WINDS INCREASING TO 25 TO 30 KNOTS BY LATE EVENING WITH GUSTS TO GALE FORCE. SEAS WILL BUILD TO AROUND 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ550-552-555-575-271800- /O.EXT.KMLB.SC.Y.0035.000000T0000Z-131128T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 435 PM EST TUE NOV 26 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THURSDAY... * WINDS AND SEAS...SOUTHEAST WINDS 20 KNOTS THIS MORNING WILL BECOME SOUTH TO SOUTHWEST LATER TODAY AND TONIGHT. SEAS WILL REMAIN 5 TO 7 FEET NEAR SHORE AND UP TO AROUND 9 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
688 WHUS72 KMLB 270300 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1000 PM EST TUE NOV 26 2013 AMZ570-572-271800- /O.EXP.KMLB.SC.Y.0035.000000T0000Z-131127T0300Z/ /O.CON.KMLB.GL.W.0007.000000T0000Z-131127T1800Z/ /O.CON.KMLB.SC.Y.0036.131127T1800Z-131128T1500Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 1000 PM EST TUE NOV 26 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 10 AM EST THURSDAY... * WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS INCREASING TO 25 TO 30 KNOTS OVERNIGHT WITH FREQUENT GUSTS TO GALE FORCE. SEAS WILL BUILD TO AROUND 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-575-271800- /O.CON.KMLB.SC.Y.0035.000000T0000Z-131128T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1000 PM EST TUE NOV 26 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... * WINDS AND SEAS...SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS. SEAS WILL BUILD TO 6 TO 8 FEET NEAR SHORE AND UP TO AROUND 9 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
253 WHUS72 KMLB 270911 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 411 AM EST WED NOV 27 2013 AMZ570-572-271800- /O.CON.KMLB.GL.W.0007.000000T0000Z-131127T1800Z/ /O.EXT.KMLB.SC.Y.0036.131127T1800Z-131129T0300Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 411 AM EST WED NOV 27 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM EST THURSDAY... * WINDS AND SEAS...WEST WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE THROUGH MIDDAY. WINDS BECOMING NORTHWEST AROUND 20 KNOTS THIS EVENING THROUGH THURSDAY. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-271800- /O.EXT.KMLB.SC.Y.0035.000000T0000Z-131128T0500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 411 AM EST WED NOV 27 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS AND SEAS...WEST WINDS 20 TO 25 KNOTS THIS MORNING BECOMING NORTHWEST AROUND 20 KNOTS LATE THIS AFTERNOON. SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-271800- /O.EXT.KMLB.SC.Y.0035.000000T0000Z-131129T0300Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 411 AM EST WED NOV 27 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THURSDAY... * WINDS AND SEAS...WEST WINDS 20 TO 25 KNOTS. SEAS WILL BUILD TO 6 TO 8 FEET NEAR SHORE AND UP TO AROUND 9 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Nov 26, 3:38 AM EST, 35 minutes earlier.
Area forecast discussion, Nov 26, 3:38 AM EST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
338 AM EST TUE NOV 26 2013
.DISCUSSION...
...STRONG TO SEVERE STORMS POSSIBLE LATE TODAY THROUGH TONIGHT...
...TURNING MUCH COLDER WEDNESDAY NIGHT INTO THANKSGIVING MORNING...
CURRENTLY...MID/UPPER LYR SHORTWAVE TROUGH OVER TX THIS MORNING IS
DRIVING A HEALTHY AREA OF UPPER DIVERGENCE WITH EMBEDDED MID LVL
IMPULSES ACROSS THE CENTRAL/ERN GULF OF MEXICO WHERE STORMS ARE
DEVELOPING ABOUT 200-300 MILES WEST OF THE FL WEST COAST. LIGHT
SHOWERS ARE INCREASING IN COVERAGE ACROSS THE ATLANTIC WATERS EARLY
THIS MORNING IN THE LOW LVL ESE/SE FLOW THAT HAS INCREASED TO AROUND
25 KNOTS JUST OFF THE DECK IN THE LOWEST FEW KFT PER THE CAPE 915
MHZ WIND PROFILERS. WINDS STILL GUSTING TO 25-28 KNOTS ALONG THE
IMMEDIATE COAST AND BEACHES WITH A GUST TO 31 KNOTS AT BUOY 41009 A
FEW HOURS AGO.
TODAY...MID LVL TROUGH WILL TRANSITION EASTWARD TOWARD LA TODAY AS A
DEEPENING SFC LOW PRESSURE TRACKS FROM SE LA TO THE WRN PANHANDLE
AROUND 18Z AND ACROSS SW GA TWD 00Z. FAIRLY STRONG LOW LVL SE FLOW
EARLY WILL VEER TO S/SSW BY THIS EVENING. EXPECT MOSTLY CLOUDY SKIES
WITH MULTI LAYER CLOUDINESS. AS AREA BECOMES FIRMLY ENTRENCHED IN
THE WARM SECTOR THIS AFTERNOON HIGH TEMPERATURES SHOULD REACH 82-84
DEGS. COULD SEE SOME BREAKS IN THE CLOUDINESS...ESPEC ACROSS SRN
SECTIONS TWD AFTERNOON WHERE COMBINATION OF INCREASING CAPE OVER
1000 J/KG...INCREASING SHEAR AND UPPER DIVERGENCE ALOFT SHOULD ACT
TO ALLOW SOME DEEP CONVECTION TO DEVELOP AND MOVE QUICKLY TO THE
NORTH NORTHEAST. LOW LVL HELICITY FROM 0-1KM WILL MAXIMIZED FROM
150-200 M^2/S^2 ACROSS NRN SECTIONS IN THE AFTERNOON WHERE SOME LATE
DAY CONVECTION MAY ACQUIRE ROTATION AND ALSO STRONG GUSTY WINDS WITH
LOW LVL H8 WINDS INCREASING TO NEAR 40 KNOTS. THE STRENGTHENING LOW
LVL WINDS FIELDS SHOULD MIX SOME STRONGER WIND TO THE SFC FROM LATE
MORNING INTO THE AFTERNOON AND GUIDANCE AGAIN SUPPORTS A LAKE WIND
ADVISORY FOR THE COASTAL COUNTIES AND PORTIONS OF THE INTERIOR
TODAY. THE HIGH SURF ADVISORY WILL BE EXTENDED THROUGH TODAY WITH
THE STRONG WINDS CONTINUING OVER THE ATLANTIC KEEPING SURF ELEVATED
INTO THE AFTERNOON WITH MODERATE TO LARGE BREAKING WAVES AT THE
BEACHES.
TONIGHT...SRN STREAM SYSTEM WILL PHASE WITH THE TROUGH MOVING
THROUGH THE WRN GREAT LAKES AND ALLOW RAPID NE MOVEMENT OF THE SFC
LOW ACROSS GA. THIS WILL PULL A COLD FRONT ACROSS EAST CENTRAL FL
TONIGHT. SHORT RANGE MODELS INCLUDING THE 00Z 4.5KM WRF FOR SPC AND
MLB WRF RUNS INDICATE CONVECTION ACROSS THE EASTERN GULF AHEAD OF
THE FRONT SHOULD MOVE ONSHORE DURING THE EVENING AND PROGRESS INTO
LAKE COUNTY POSSIBLY AS EARLY AS MID TO LATE EVENING BEFORE MOVING
EAST THROUGH THE FORECAST AREA OVERNIGHT. WILL HAVE TO WATCH FOR ANY
DISCRETE CELLS THAT FORM AHEAD OF THE LINE DURING THE EARLY EVENING
WHICH MAY ALSO EXHIBIT ROTATION AND POSSIBLY MIX DOWN SOME STRONGER
ENVIRONMENTAL WINDS. EXPECT THE CONVECTION TO PUSH EAST OF LAKE
COUNTY BY MIDNIGHT AND MOVE TOWARD THE TREASURE COAST DURING THE
LATE NIGHT HOURS. THERE MAY BE SOME WEAKENING WITH THE CONVECTION AS
IT PUSHES TOWARD THE TREASURE COAST BUT STRONG STRAIGHT LINE WIND
GUSTS WITH STORMS ARE EXPECTED TO BE THE MAIN HAZARD AS THE
PREFRONTAL CONVECTIVE LINES MOVES ACROSS THE AREA TONIGHT. SOUTHWEST
WINDS WILL SHIFT TO THE WEST DURING THE LATE NIGHT HOURS AND BECOME
BREEZY BEHIND THE FRONT. LOWS WILL RANGE FROM THE LOWER 60S ACROSS
LAKE COUNTY TO THE LOWER TO MID 70S ACROSS MARTIN COUNTY.
WED-WED NIGHT...FASTER TIMING OF THE SYSTEM MEANS THAT THE FRONTAL
BOUNDARY WILL ALREADY BE CLEARING THE CWA BY DAYBREAK WEDNESDAY AS
THE DEEPENING PARENT LOW RACING THE EASTERN SEABOARD MAKES FOR A
MESSY TRAVEL DAY ALONG THE REST OF THE EAST COAST. THE 500MB TROUGH
WILL SWING THROUGH BY LATE MORNING...EFFECTIVELY ENDING ANY PRECIP
FOR THE REGION BY MIDDAY. STRONG COLD AIR ADVECTION WILL COMMENCE
QUICKLY BEHIND THE FRONT...BRINGING AN ARCTIC AIRMASS INTO CENTRAL
FL. ITS LIKELY THAT A LAKE WIND ADVISORY WILL BE NEEDED FOR AT LEAST
PART OF THE REGION...MAKING IT THE FOURTH DAY IN A ROW FOR SOME
PLACES.
THE COLD AIR ADVECTION AND LINGERING CLOUD COVER THROUGH LATE
MORNING WILL PREVENT MAX TEMPS FROM RISING MUCH MORE THAN 5F ABOVE
THE MORNING MINS. THIS WILL PUT HIGHS ON WEDNESDAY IN THE UPPER
60S/AROUND 70 ALONG AND NORTH OF I-4...TO THE MID-UPPER 70S TREASURE
COAST/NE SHORE OF LAKE OKEECHOBEE. MUCH OF THE AREA WILL REACH MAX
TEMPS BEFORE NOON THEN HOLD STEADY OR DROP THRU THE AFTN.
CLEARING SKIES AND STRONG COLD/DRY AIR ADVECTION WILL DROP OVERNIGHT
MINS INTO THE U30S/L40S MOST OF THE CWA W OF I-95. OCEAN INFLUENCE
SHOULD KEEP AREAS E OF I-95 IN THE M/U40S THRU DAYBREAK THU...STILL
A SOLID 20-25F DEG COLDER THAN WED MORNING MINS.
THANKSGIVING DAY-SUNDAY...HIGH PRESSURE WILL BUILD IN BEHIND THE
FRONT...QUICKLY SPREADING OUT ACROSS THE DEEP SOUTH AND MID-ATLANTIC
BY FRIDAY...BEFORE BEING REINFORCED BY A SECONDARY HIGH ACROSS NEW
ENGLAND INTO THE WEEKEND. BREEZY NORTH TO NORTH-NORTHEAST FLOW WILL
START OFF THE THANKSGIVING HOLIDAY BEFORE RETURNING TO WHAT HAS
BECOME THE DEFAULT PATTERN OF LATE...BREEZY EAST-NORTHEAST FLOW INTO
THE WEEKEND. THE NORTHEAST WIND SURGE AS THE HIGH BEGINS TO BUILD
INTO THE ATLANTIC LATE ON THURSDAY WILL REINTRODUCE ISOLATED LOW
TOPPED ATLANTIC SHOWERS INTO THE FORECAST THURSDAY NIGHT...AFFECTING
COASTAL AREAS FROM FRIDAY ONWARDS
THANKSGIVING DAY WILL BE COOL AND BLUSTERY WITH HIGHS IN THE MID 60S
IN MOST LOCATIONS. AS THE FLOW REGAINS ITS ONSHORE
COMPONENT...TEMPERATURES WILL MODERATE INTO THE WEEKEND WITH HIGHS
IN THE MID-UPPER 70S AND LOWS IN THE LOW-MID 50S INLAND/MID-UPPER
60S BREVARD/TREASURE COAST BY SATURDAY AND SUNDAY.
&&
.AVIATION...HAVE LLWS ACROSS INTERIOR TERMINALS THROUGH 13Z WITH
STRONG WINDS TO 25-30 KNOTS AROUND 1 KFT AND LIGHTER SFC WINDS. SCT
SHOWERS WILL INCREASE IN COVERAGE LATER TODAY WITH SCT TSRA
DEVELOPING ACROSS E CENTRAL FL AND MOVING NNE. MAIN CONVECTIVE LINE
EXPECTED AFT 03Z AT KLEE AND BTWN 04Z-12Z FOR REMAINDER OF THE
TERMINALS. COULD SEE STRONG WIND GUSTS ABOVE 35 KNOTS AND +RA
REDUCING VSBYS TO IFR CONDS FOR A TIME AS STORMS ROLL THROUGH LATER
TONIGHT.
&&
.MARINE...
TODAY...SOLID SMALL CRAFT ADVISORY CONTINUES WITH SE WINDS AROUND 20
KNOTS EARLY THIS MORNING BECOMING SOUTH LATER THIS AFTERNOON TO
20-25 KNOTS OFFSHORE. S-SW WINDS AHEAD OF THE FRONT WILL INCREASE
TONIGHT AS LOW LVL JET DEVELOPS AHEAD OF THE SFC LOW TRACKING NE
THROUGH GA. EXPECT WINDS TO INCREASE TO 25-30 KNOTS ACROSS THE
CENTRAL/NRN OFFSHORE ZONES THIS EVENING WITH FREQUENT GUSTS TO GALE
FORCE WHERE A GALE WARNING WILL BE IN EFFECT. STORMS WITH STRONG
WIND GUSTS AND LIGHTNING WILL BE A HAZARD FROM THE LATE AFTERNOON
INTO TONIGHT.
WED-WED NIGHT...DEEPENING LOW PRESSURE SYSTEM WILL MOVE ACROSS N
FLORIDA AND UP THE EASTERN SEABOARD EARLY ON WEDNESDAY WITH A COLD
FRONT SWEEPING THROUGH THE STATE BEFORE MIDDAY. SOUTHWEST-WEST WINDS
WILL BE STRONGEST EARLY IN THE DAY WITH THE LOW AT ITS CLOSEST
APPROACH WITH SPEEDS 25-30KTS NORTH OF THE CAPE AND 20-25KTS SOUTH.
WITH FREQUENT GUSTS TO GALE FORCE EXPECTED...A GALE WARNING WILL BE
HOISTED FOR THE OFFSHORE WATERS NORTH OF SEBASTIAN INLET THROUGH
MIDDAY. WINDS SLOWLY DECREASE THROUGH THE AFTERNOON BECOMING NW
15-20KTS BY THE EVENING...AND NORTH OVERNIGHT.
SEAS 4-6FT NEARSHORE AND 7-9FT OFFSHORE EARLY...SLOWLY DIMINISHING
TO 4-7FT BY LATE NIGHT. THE PREVAILING OFFSHORE WIND COMPONENT WILL
GENERATE ROUGH AND HAZARDOUS SHORT PERIOD SEAS OVER THE OPEN ATLC
WITHIN A FEW MILES OF SHORE. ROUGH CONDITIONS WILL CONTINUE
OVERNIGHT DUE TO THE OPPOSING DIRECTIONS OF THE NRLY WIND AND THE
SRLY GULF STREAM.
THU-SUN...SURFACE HIGH BUILDING ACROSS THE DEEP SOUTH BEHIND THE
FRONT WILL BE DOMINANT FEATURE THROUGH THE END OF THE WEEK INTO THE
WEEKEND. NORTH WINDS EARLY ON THURS BECOME NORTHEAST BY THE
AFTERNOON...BEFORE VEERING TO THE EAST-NORTHEAST FRI-SUNDAY. SPEEDS
GENERALLY 15-20KTS.
INCREASING ONSHORE COMPONENT TO THE FLOW WILL PUSH A STEADY SWELL
INTO THE COAST WITH SEAS 4-6FT ON FRIDAY BUILDING TO 8-9FT OFFSHORE
BY SUNDAY.
&&
.FIRE WEATHER...HIGH DISPERSION EXPECTED THE NEXT TWO DAYS WITH
GUSTY WINDS FROM THE SOUTH TODAY AND WNW ON WED. MIN RHS NOT
EXPECTED TO REACH CRITICAL LEVELS BUT WILL BE DRIER ON WED BEHIND
THE FRONT.
&&
.CLIMATE...
THE RECORD HIGH TODAY IS 85 DEGS AT VERO BEACH (1989 AND 1967) AND
86 DEGS IN MELBOURNE (1992). HIGHS TEMPERATURES ARE EXPECTED TO
REACH WITHIN A DEGREE OR TWO OF THESE RECORDS TODAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 81 62 68 41 / 70 90 10 0
MCO 81 66 70 41 / 70 80 10 0
MLB 83 71 73 47 / 70 80 20 0
VRB 83 72 75 46 / 70 80 20 0
LEE 80 63 68 38 / 70 90 10 0
SFB 82 65 69 40 / 70 80 10 0
ORL 81 64 70 42 / 70 80 10 0
FPR 83 73 75 49 / 60 80 20 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 4 PM EST THIS
AFTERNOON FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
MARTIN-NORTHERN BREVARD-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-ST. LUCIE.
HIGH SURF ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR COASTAL
VOLUSIA-INDIAN RIVER-MARTIN-NORTHERN BREVARD-SOUTHERN
BREVARD-ST. LUCIE.
AM...SMALL CRAFT ADVISORY UNTIL 7 PM EST WEDNESDAY FOR COASTAL WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM-WATERS FROM SEBASTIAN INLET TO
JUPITER INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 1 PM TO 7 PM EST WEDNESDAY FOR WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
GALE WARNING FROM 10 PM THIS EVENING TO 1 PM EST WEDNESDAY FOR
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...VOLKMER
LONG TERM....MOSESHazardous weather outlook, Nov 25, 5:52 PM EST, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 552 PM EST MON NOV 25 2013 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-261100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 552 PM EST MON NOV 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .COASTAL FLOOD IMPACT... A LONG FETCH OF EASTERLY WINDS AROUND 20 KNOTS WILL KEEP MODERATE TO LARGE SWELLS ACROSS THE EAST CENTRAL FLORIDA ATLANTIC WATERS OVERNIGHT. HIGH SURF IS EXPECTED AT THE BEACHES WITH LARGE BREAKING WAVES UP TO 5 TO 7 FEET. THE SURF MAY CAUSE MINOR BEACH EROSION AROUND THE TIMES OF HIGH TIDE FROM AROUND 1 AM TO 2 AM TUESDAY MORNING. .RIP CURRENT IMPACT... STRONG RIP CURRENTS WILL BE A CONCERN WITH EASTERLY FLOW AND MODERATE TO LARGE SWELLS IMPACTING THE BEACHES. THERE WILL BE A MODERATE RISK OF RIP CURRENTS AT EAST CENTRAL FLORIDA BEACHES. .WIND AND SEA IMPACT... EAST WINDS AROUND 20 KNOTS AND SEAS UP TO 10 FEET WELL OFFSHORE WILL BE A HAZARD FOR SMALL CRAFT ON THE OPEN ATLANTIC. A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH WEDNESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LOW PRESSURE DEVELOPING OVER THE NORTHWEST GULF OF MEXICO WILL MOVE NORTHEAST ACROSS THE FLORIDA PANHANDLE LATE ON TUESDAY AND SWING A STRONG COLD FRONT THROUGH CENTRAL FLORIDA EARLY WEDNESDAY MORNING. RAIN CHANCES WILL INCREASE LATE TONIGHT AS A WARM FRONT LIFTS NORTH THROUGH THE AREA...WITH A THREAT FOR THUNDERSTORMS STARTING DURING THE DAY ON TUESDAY. ANOTHER ROUND OF STORMS...POSSIBLY A SQUALL LINE...WILL ACCOMPANY THE COLD FRONT AS IT MOVES THROUGH THE REGION TUESDAY NIGHT AND EARLY WEDNESDAY MORNING. THE THREAT FOR STRONG TO LOCALLY SEVERE STORMS WILL INCREASE TUESDAY AFTERNOON AS LOW LEVEL WINDS INCREASE AHEAD OF THE FRONT...WHICH MAY ALLOW A FEW STORMS TO ACQUIRE ROTATION. THE GREATEST THREAT WILL BE OVERNIGHT AS THE CONVECTION ASSOCIATED WITH THE COLD FRONT BRINGS A THREAT FOR DAMAGING STRAIGHT LINE WIND GUSTS. MUCH COLDER TEMPERATURES WILL OCCUR BEHIND THE FRONT WITH LOW TEMPERATURES DROPPING INTO THE UPPER 30S OVER NORTH CENTRAL FLORIDA IN MANY LOCATIONS AS WELL AS INLAND LOCATIONS SOUTHWARD THROUGH AT LEAST OSCEOLA COUNTY BY DAYBREAK THANKSGIVING MORNING. THE COMBINATION OF COLD AND WIND WILL POSSIBLY BRING WIND CHILL READINGS TO THE MID 30S OVER TRADITIONALLY COLDER AREAS BY DAYBREAK ON THANKSGIVING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED AT THIS TIME. PENDERGRAST
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 3:46 AM EST | Lake Wind Advisory | MLB | Orange, Osceola, Seminole, Volusia | 12 hr |
| Nov 26, 4:13 AM EST | Small Craft Advisory | MLB | 5 days | |
| Nov 26, 11:42 AM EST | Special Weather Statement | MLB | Brevard, Volusia | 63 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.